# SDR UHLA2014012900030

- Difficulty date: January 29, 2014
- Submitted: February 4, 2014
- Operation: Air carrier
- Aircraft: N213JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000265
- Aircraft time: 11,647 hours, 8,971 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L2 EMERGENCY EXIT/SALIDA LIGHTED PLACARD INOPERATIVE.  R & R AFT LT EMERGENCY LIGHT POWER SUPPLY IAW AMM 33-50-01.  OPS CHECK GOOD.
